Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 617–633 | Cite as

Special generic maps of 4-manifolds and compact complex analytic surfaces

  • Osamu Saeki
  • Kazuhiro Sakuma
Mathematics Subject Classification (1991):57R45, 57N13, 32J15, 55M30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Osamu Saeki
    • 1
  • Kazuhiro Sakuma
    • 2
  1. 1. Department of Mathematics, Faculty of Science, Hiroshima University, Higashi-Hiroshima 739-8526, Japan (e-mail: saeki@math.sci.hiroshima-u.ac.jp) JP
  2. 2. Department of Mathematics and Physics, Faculty of Science and Engineering, Kinki University, Higashi-Osaka 577-8502, Japan (e-mail: sakuma@math.kindai.ac.jp) JP

Personalised recommendations